| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6: unk.H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Manufacture narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Claim # (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault without rotation, refractive surprise, and blurred vision.In a separate visit the lens was exchanged for a replacement lens.The problem was resolved.Cause of the event was reported as unknown.
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned dry with residue/debris in a microcentrifuge vial.Visual inspection found haptic bent to the lens.Dimensional and functional inspection found the lens to be within specifications.Claim # (b)(4).